4 days without my meds...was out of town and forgot them home

Discussion in 'Fibromyalgia Main Forum' started by lil_angel1198, Aug 19, 2006.

  1. lil_angel1198

    lil_angel1198 New Member

    It was terrible! I was having withdrawals from the Cymbalta....getting dizzy, very tired, headaches, and weird noises in my head.
    I took one as soon as I got home last evening, but even then, last night I was in tears and had a horrible night. I had to leave my sister's birthday party early because I was gettin upset for no reason!

    I hope I never do that again...it was the most horrible thing to go through.
    I did have my pain pills....just by luck! that helped some, but withou the Cymbalta, I was going into deep depression!
    And I wasn't given them for depression..I was given them for pain management!

    Has being on an antidepressant made me so I will be depressed if I go ff it?
  2. Juloo

    Juloo Member

    I've only had the one-day-behind reaction when I've accidentally forgotten my Effexor the evening before. I cannot imagine how horrible it must have been for you to go for four days. It takes me at least 12 hours to get back to 'normal', so no doubt you are going through this as well.

    I've talked to my primary care giver about getting off of Effexor perhaps after the new year. My other symptoms are improving quite a bit with FFC protocols. Although my primary is not the prescribing doc for the Effexor (neither is the FFC), she recommends going VERY, VERY slowly. I'm hopeful that it *can* be a relatively good transition because the prescribing doctor's experience in psychopharmacology is considerable, and she was excellent in the schedule she made for me when I transitioned from Zoloft to Effexor.

    I hope that you're back to feeling like yourself soon. Please talk to your doctor about your experience. Also, don't hesitate to call your pharmacist, even out-of-town, and see if they can call in an emergency prescription to a local pharmacy if you're ever in that situation again. I haven't had to do it with Effexor, but I have done it with other meds.

    [This Message was Edited on 08/19/2006]
  3. lil_angel1198

    lil_angel1198 New Member

    said I should have called and had them pick them up from the house and over night them to me...I never even thought about it!

    I still feel really bad today...still almost in tears and sort of disconnected. I want to sleep, but don't want to sleep....don't feel like doing anything, but don't feel like sitting around the house either...it's weird.

    I cried last night and told my husband I hat feeling like this... he's very understanding and said just to relax and we'll get through it.... he saw the effects over the past 4 days too and was very good about it all. I'm really lucky to have him.
  4. NyroFan

    NyroFan New Member

    lil angel,

    Oh, yes...it can happen.

    Like American Express, never leave home without it.

    nyrofan
  5. Rose73

    Rose73 New Member

    I hope you get back to feeling better soon. Antidepressants have withdrawals. I am on one, but take it every day. I have never weaned off of one.

    I keep my pills in my purse, even though the time I take them is at home. Never know if I had to end up not coming home. and they are packed if I go somewhere.

    Like my sister couldn't get home from work for about 3 days because of a bad snow storm. She had to drive quite aways. And then couldn't go to work a week because of a flood that close some roads. I may never had that happen, but it could. So I keep my pills with me.

    Rose
  6. 69mach1

    69mach1 New Member

    i am so chemically sensitive...it made everything worse for me...

    i am now on vavactil...and i can only take alittle bit or i get more pain...

    jodie